U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

What would happen if i suddenly stopped taking my methimazole tapazole meds?

1 doctor answer1 doctor weighed in
Dr. Carol Cheney
Endocrinology 45 years experience
Symptoms recur: It is likely that if you stopped your medication the underlying hyperthyroidism that it was treating would recur.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 22, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.